# SDR CA030129004

- Difficulty date: January 29, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A42
- System (JASC): 3497 · Navigation System Wiring
- Part: Coax
- Part number: RG223
- Condition: Unserviceable
- Location: Instruments
- Part time: 11,956 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING AIRCRAFT IMPORTATION INSPECTION INTO CANADA, AVIONICS CHECKS NOTED WEAK NAVIGATION, COMMS, G/S RECEPTION. TROUBLESHOOTING FOUND THAT THE COAXIAL CABLE INSTALLED FOR THE ENTIRE AIRCRAFT, NAVIGATION, AND COMMUNICATIONS SYSTEMS HAD A MANUFACTURING DEFECT FROM DAY ONE OF INSTALLATION.  THE INNER CORE OF TO CABLE DOES NOT RUN IN THE CENTER OF THE INSULATOR. THE CORE TOUCHES THE SHIELDING IN MULTIPLE LOCATIONS OF THE CABLE CAUSING SHORTS IN THE CABLE. INFORMATION ON CABLE AS FOLLOWS: M17/167-00001. MIL-C-17. 07145,  AA-4649
